# SDR SWAA2012111209276

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 44,809 hours, 26,043 cycles
- Engine: Cfmint CFM567B22
- Engine time: 15,225 hours, 9,076 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 874194
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION.  NR 1 OIL QUANTITY STARTED TO DECREASE AND EVENTUALLY WENT TO 0 THEN BACK TO 100 PERCENT THEN OIL PRESSURE / SLOWLY WENT AMBER THEN RED.  SHUT IT DOWN.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
